MathSciNet Relay Station
MathSciNet bibliographic data
MR57 (1,10c) 30.0X
Bergmann, S.; Marcinkiewicz, J. Sur les fonctions analytiques de deux variables complexes. (French) Fund. Math. 33, (1939). 75–94.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement